Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Linear Systems of Difference Equations with a Regular Singularity

W. A. Harris, Jr.
Proceedings of the American Mathematical Society
Vol. 19, No. 5 (Oct., 1968), pp. 1228-1236
DOI: 10.2307/2036066
Stable URL: http://www.jstor.org/stable/2036066
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Linear Systems of Difference Equations with a Regular Singularity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1228
    1228
  • Thumbnail: Page 
1229
    1229
  • Thumbnail: Page 
1230
    1230
  • Thumbnail: Page 
1231
    1231
  • Thumbnail: Page 
1232
    1232
  • Thumbnail: Page 
1233
    1233
  • Thumbnail: Page 
1234
    1234
  • Thumbnail: Page 
1235
    1235
  • Thumbnail: Page 
1236
    1236